A 53-year-old member asked:
If you have the syndrome of inappropriate antidiuretic hormone (siadh (vasopressin)), is it possible that your adh (vasopressin) levels stay constant?
1 doctor answer • 3 doctors weighed in
Endocrinology 58 years experience
SIADH: If you have the syndrome of inappropriate antidiuretic hormone (SIADH (vasopressin)), is it possible that your ADH (vasopressin) levels stay constant? ANS: yes it means your ADH is inappropriate for your osmols and the cause is not know. At least yet.
Created for people with ongoing healthcare needs but benefits everyone.
772 viewsReviewed >2 years ago
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.